# SDR CVGA20170901001

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N124KF
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 9,686 hours, 7,157 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator, Cessna
- Component part number: 66342009
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE IAW AMM 27-31-01 AND SRM 55-20-01.
